# SDR 05FDEA03340

- Difficulty date: October 10, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP HAS MECHANICAL DAMAGE BS 700 STR 4L. REPLACED STRINGER CLIP AT BS 700, STR 4L PER SRM 51-30-2.
